The Annals of Probability

Induced Dirichlet Forms and Capacitary Inequalities

I. Iscoe and D. McDonald

Full-text: Open access

Abstract

A Dirichlet form on a large (complicated or multidimensional) space may be carried over onto a small (simple or one-dimensional) space. Here conditions are given ensuring the induced form is regular. A capacitary inequality between the two forms allows one to estimate the probability of a large deviation on the large space by that on the small space. Also asymptotically sharp results are derived in a one-dimensional setting.

Article information

Source
Ann. Probab., Volume 18, Number 3 (1990), 1195-1221.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990742

Digital Object Identifier
doi:10.1214/aop/1176990742

Mathematical Reviews number (MathSciNet)
MR1062065

Zentralblatt MATH identifier
0711.60037

JSTOR
links.jstor.org

Subjects
Primary: 60G17: Sample path properties
Secondary: 60G15: Gaussian processes

Keywords
Dirichlet forms large deviations hitting probabilities capacity

Citation

Iscoe, I.; McDonald, D. Induced Dirichlet Forms and Capacitary Inequalities. Ann. Probab. 18 (1990), no. 3, 1195--1221. doi:10.1214/aop/1176990742. https://projecteuclid.org/euclid.aop/1176990742


Export citation